Alert archive / Oklahoma / Heat Advisories in 2016
Heat Advisory 7, NWS Tulsa, OK
NWS Tulsa, OK issued this heat advisory at Jul 4, 2016, 2:52 PM CDT for 22 counties in Oklahoma. It took effect at Jul 5, 2016, 12:00 PM CDT. It was in force for 8 hr.
The area
The counties it named.
The facts
- Issued
- Jul 4, 2016, 2:52 PM CDT (19:52 UTC)
- In effect from
- Jul 5, 2016, 12:00 PM CDT
- Expired
- Jul 5, 2016, 8:00 PM CDT
- In force
- 8 hr
- Issued by
- NWS Tulsa, OK
All 22 counties
Adair County, OK, Cherokee County, OK, Choctaw County, OK, Craig County, OK, Creek County, OK, Delaware County, OK, Haskell County, OK, Latimer County, OK, Mayes County, OK, McIntosh County, OK, Muskogee County, OK, Nowata County, OK, Okfuskee County, OK, Okmulgee County, OK, Ottawa County, OK, Pawnee County, OK, Pittsburg County, OK, Pushmataha County, OK, Rogers County, OK, Tulsa County, OK, Wagoner County, OK, Washington County, OK
The radar
The Tulsa radar (KINX), 40 km from the middle of the area, began a volume at 19:53 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Norman, OK (KOUN), launched 12:00Z, 7.9 hours before the alert went out and 181 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 692 J/kg
- Mixed-layer CIN
- -103 J/kg
- Mixed-layer LCL
- 920 m above ground
- 0-6 km bulk shear
- 28 kt
- 0-1 km storm-relative helicity
- 65 m²/s²
- 0-3 km storm-relative helicity
- 137 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 0.9
The text
As transmitted.
561 WWUS74 KTSA 041952 NPWTSA URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE TULSA OK 252 PM CDT MON JUL 4 2016 ARZ019-020-029-OKZ049-053>076-051030- /O.NEW.KTSA.HT.Y.0007.160705T1700Z-160706T0100Z/ CRAWFORD-FRANKLIN-SEBASTIAN-PUSHMATAHA-CHOCTAW-OSAGE- WASHINGTON OK-NOWATA-CRAIG-OTTAWA-PAWNEE-TULSA-ROGERS-MAYES- DELAWARE-CREEK-OKFUSKEE-OKMULGEE-WAGONER-CHEROKEE-ADAIR-MUSKOGEE- MCINTOSH-SEQUOYAH-PITTSBURG-HASKELL-LATIMER-LE FLORE- INCLUDING THE CITIES OF...VAN BUREN...OZARK...CHARLESTON... FORT SMITH...ANTLERS...CLAYTON...HUGO...PAWHUSKA...BARTLESVILLE... NOWATA...VINITA...MIAMI...PAWNEE...TULSA...CLAREMORE...PRYOR... GROVE...JAY...SAPULPA...OKEMAH...OKMULGEE...WAGONER...TAHLEQUAH... STILWELL...MUSKOGEE...CHECOTAH...SALLISAW...MCALESTER...STIGLER... WILBURTON...POTEAU 252 PM CDT MON JUL 4 2016 ...HEAT ADVISORY IN EFFECT FROM NOON TO 8 PM CDT TUESDAY... THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A HEAT ADVISORY...WHICH IS IN EFFECT FROM NOON TO 8 PM CDT TUESDAY. * AFFECTED AREA...IN ARKANSAS...CRAWFORD...FRANKLIN...AND SEBASTIAN COUNTIES. IN OKLAHOMA...PUSHMATAHA...CHOCTAW... OSAGE... WASHINGTON...NOWATA...CRAIG...OTTAWA...PAWNEE... TULSA...ROGERS... MAYES...DELAWARE...CREEK...OKFUSKEE... OKMULGEE...WAGONER... CHEROKEE...ADAIR...MUSKOGEE...MCINTOSH... SEQUOYAH...PITTSBURG... HASKELL...LATIMER...AND LE FLORE COUNTIES. * TEMPERATURE...HEAT INDICES FROM 105 TO 109 DEGREES IS EXPECTED TUESDAY AFTERNOON. * IMPACTS...THE COMBINATION OF HOT TEMPERATURES AND HIGH HUMIDITY WILL COMBINE TO CREATE A DANGEROUS SITUATION IN WHICH HEAT ILLNESSES ARE POSSIBLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... TAKE EXTRA PRECAUTIONS IF YOU WORK OR SPEND TIME OUTSIDE. WHEN POSSIBLE, RESCHEDULE STRENUOUS ACTIVITIES TO EARLY MORNING OR EVENING. KNOW THE SIGNS AND SYMPTOMS OF HEAT EXHAUSTION AND HEAT STROKE. WEAR LIGHT WEIGHT AND LOOSE FITTING CLOTHING WHEN POSSIBLE AND DRINK PLENTY OF WATER. TO REDUCE RISK DURING OUTDOOR WORK THE OCCUPATIONAL SAFETY AND HEALTH ADMINISTRATION RECOMMENDS SCHEDULING FREQUENT REST BREAKS IN SHADED OR AIR CONDITIONED ENVIRONMENTS. ANYONE OVERCOME BY HEAT SHOULD BE MOVED TO A COOL AND SHADED LOCATION. HEAT STROKE IS AN EMERGENCY, CALL 911. A HEAT ADVISORY WILL LIKELY BE REQUIRED FOR PORTIONS OF THE AREA AGAIN ON WEDNESDAY AS HIGH TEMPERATURES REMAIN ABOVE NORMAL. STAY TUNED TO NOAA WEATHER RADIO FOR THE LATEST FORECASTS. ADDITIONAL WEATHER INFORMATION CAN ALSO BE FOUND AT: WEATHER.GOV/TULSA. $$
4 follow-up statements
768 WWUS74 KTSA 050214 NPWTSA URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE TULSA OK 914 PM CDT MON JUL 4 2016 ARZ019-020-029-OKZ049-053>076-051015- /O.CON.KTSA.HT.Y.0007.160705T1700Z-160706T0100Z/ CRAWFORD-FRANKLIN-SEBASTIAN-PUSHMATAHA-CHOCTAW-OSAGE- WASHINGTON OK-NOWATA-CRAIG-OTTAWA-PAWNEE-TULSA-ROGERS-MAYES- DELAWARE-CREEK-OKFUSKEE-OKMULGEE-WAGONER-CHEROKEE-ADAIR-MUSKOGEE- MCINTOSH-SEQUOYAH-PITTSBURG-HASKELL-LATIMER-LE FLORE- INCLUDING THE CITIES OF...VAN BUREN...OZARK...CHARLESTON... FORT SMITH...ANTLERS...CLAYTON...HUGO...PAWHUSKA...BARTLESVILLE... NOWATA...VINITA...MIAMI...PAWNEE...TULSA...CLAREMORE...PRYOR... GROVE...JAY...SAPULPA...OKEMAH...OKMULGEE...WAGONER...TAHLEQUAH... STILWELL...MUSKOGEE...CHECOTAH...SALLISAW...MCALESTER...STIGLER... WILBURTON...POTEAU 914 PM CDT MON JUL 4 2016 ...HEAT ADVISORY REMAINS IN EFFECT FROM NOON TO 8 PM CDT TUESDAY... * AFFECTED AREA...IN ARKANSAS...CRAWFORD...FRANKLIN...AND SEBASTIAN COUNTIES. IN OKLAHOMA...PUSHMATAHA...CHOCTAW... OSAGE... WASHINGTON...NOWATA...CRAIG...OTTAWA...PAWNEE... TULSA...ROGERS... MAYES...DELAWARE...CREEK...OKFUSKEE... OKMULGEE...WAGONER... CHEROKEE...ADAIR...MUSKOGEE...MCINTOSH... SEQUOYAH...PITTSBURG... HASKELL...LATIMER...AND LE FLORE COUNTIES. * TEMPERATURE...HEAT INDICES FROM 105 TO 110 DEGREES ARE EXPECTED TUESDAY AFTERNOON. * IMPACTS...THE COMBINATION OF HOT TEMPERATURES AND HIGH HUMIDITY WILL COMBINE TO CREATE A DANGEROUS SITUATION IN WHICH HEAT ILLNESSES ARE POSSIBLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... TAKE EXTRA PRECAUTIONS IF YOU WORK OR SPEND TIME OUTSIDE. WHEN POSSIBLE, RESCHEDULE STRENUOUS ACTIVITIES TO EARLY MORNING OR EVENING. KNOW THE SIGNS AND SYMPTOMS OF HEAT EXHAUSTION AND HEAT STROKE. WEAR LIGHT WEIGHT AND LOOSE FITTING CLOTHING WHEN POSSIBLE AND DRINK PLENTY OF WATER. TO REDUCE RISK DURING OUTDOOR WORK THE OCCUPATIONAL SAFETY AND HEALTH ADMINISTRATION RECOMMENDS SCHEDULING FREQUENT REST BREAKS IN SHADED OR AIR CONDITIONED ENVIRONMENTS. ANYONE OVERCOME BY HEAT SHOULD BE MOVED TO A COOL AND SHADED LOCATION. HEAT STROKE IS AN EMERGENCY, CALL 911. A HEAT ADVISORY WILL LIKELY BE REQUIRED FOR PORTIONS OF THE AREA AGAIN ON WEDNESDAY AS HIGH TEMPERATURES REMAIN ABOVE NORMAL. STAY TUNED TO NOAA WEATHER RADIO FOR THE LATEST FORECASTS. ADDITIONAL WEATHER INFORMATION CAN ALSO BE FOUND AT: WEATHER.GOV/TULSA. $$
348 WWUS74 KTSA 050815 NPWTSA URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE TULSA OK 315 AM CDT TUE JUL 5 2016 ...DANGEROUS HEAT TODAY... OKZ054>056-060-061-060100- /O.UPG.KTSA.HT.Y.0007.160705T1700Z-160706T0100Z/ /O.NEW.KTSA.EH.W.0003.160705T1700Z-160706T0100Z/ OSAGE-WASHINGTON OK-NOWATA-TULSA-ROGERS- INCLUDING THE CITIES OF...PAWHUSKA...BARTLESVILLE...NOWATA... TULSA...CLAREMORE 315 AM CDT TUE JUL 5 2016 ...EXCESSIVE HEAT WARNING IN EFFECT FROM NOON TODAY TO 8 PM CDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED AN EXCESSIVE HEAT WARNING...WHICH IS IN EFFECT FROM NOON TODAY TO 8 PM CDT THIS EVENING. THE HEAT ADVISORY IS NO LONGER IN EFFECT. * AFFECTED AREA...IN OKLAHOMA...OSAGE...WASHINGTON...NOWATA... TULSA...AND ROGERS COUNTIES. * TEMPERATURE...DANGEROUS HEAT INDICES OF 110 TO 113 DEGREES ARE EXPECTED THIS AFTERNOON. * IMPACTS...SEVERE HEAT STRESS IMPACTS ARE LIKELY IF PROPER PRECAUTIONS ARE NOT TAKEN DURING ANY OUTDOOR ACTIVITY. PRECAUTIONARY/PREPAREDNESS ACTIONS... AN EXCESSIVE HEAT WARNING MEANS THAT A PROLONGED PERIOD OF HOT TEMPERATURES WILL OCCUR. TAKE EXTRA PRECAUTIONS IF YOU WORK OR SPEND TIME OUTSIDE. WHEN POSSIBLE, RESCHEDULE STRENUOUS ACTIVITIES TO EARLY MORNING OR EVENING. KNOW THE SIGNS AND SYMPTOMS OF HEAT EXHAUSTION AND HEAT STROKE. WEAR LIGHT WEIGHT AND LOOSE FITTING CLOTHING WHEN POSSIBLE AND DRINK PLENTY OF WATER. TO REDUCE RISK DURING OUTDOOR WORK THE OCCUPATIONAL SAFETY AND HEALTH ADMINISTRATION RECOMMENDS SCHEDULING FREQUENT REST BREAKS IN SHADED OR AIR CONDITIONED ENVIRONMENTS. ANYONE OVERCOME BY HEAT SHOULD BE MOVED TO A COOL AND SHADED LOCATION. HEAT STROKE IS AN EMERGENCY, CALL 911. $$ ARZ019-020-029-OKZ049-053-057>059-062>076-060100- /O.CON.KTSA.HT.Y.0007.160705T1700Z-160706T0100Z/ CRAWFORD-FRANKLIN-SEBASTIAN-PUSHMATAHA-CHOCTAW-CRAIG-OTTAWA- PAWNEE-MAYES-DELAWARE-CREEK-OKFUSKEE-OKMULGEE-WAGONER-CHEROKEE- ADAIR-MUSKOGEE-MCINTOSH-SEQUOYAH-PITTSBURG-HASKELL-LATIMER- LE FLORE- INCLUDING THE CITIES OF...VAN BUREN...OZARK...CHARLESTON... FORT SMITH...ANTLERS...CLAYTON...HUGO...VINITA...MIAMI...PAWNEE... PRYOR...GROVE...JAY...SAPULPA...OKEMAH...OKMULGEE...WAGONER... TAHLEQUAH...STILWELL...MUSKOGEE...CHECOTAH...SALLISAW... MCALESTER...STIGLER...WILBURTON...POTEAU 315 AM CDT TUE JUL 5 2016 ...HEAT ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 8 PM CDT THIS EVENING... * AFFECTED AREA...IN ARKANSAS...CRAWFORD...FRANKLIN...AND SEBASTIAN COUNTIES. IN OKLAHOMA...PUSHMATAHA...CHOCTAW... CRAIG... OTTAWA...PAWNEE...MAYES...DELAWARE...CREEK... OKFUSKEE... OKMULGEE...WAGONER...CHEROKEE...ADAIR...MUSKOGEE... MCINTOSH... SEQUOYAH...PITTSBURG...HASKELL...LATIMER...AND LE FLORE COUNTIES. * TEMPERATURE...DANGEROUS HEAT INDICES OF 105 TO 110 DEGREES ARE EXPECTED THIS AFTERNOON. * IMPACTS...A HEAT ADVISORY MEANS THAT A PERIOD OF HOT TEMPERATURES IS EXPECTED. THE COMBINATION OF HOT TEMPERATURES AND HIGH HUMIDITY WILL COMBINE TO CREATE A DANGEROUS SITUATION IN WHICH HEAT ILLNESSES ARE POSSIBLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... TAKE EXTRA PRECAUTIONS IF YOU WORK OR SPEND TIME OUTSIDE. WHEN POSSIBLE, RESCHEDULE STRENUOUS ACTIVITIES TO EARLY MORNING OR EVENING. KNOW THE SIGNS AND SYMPTOMS OF HEAT EXHAUSTION AND HEAT STROKE. WEAR LIGHT WEIGHT AND LOOSE FITTING CLOTHING WHEN POSSIBLE AND DRINK PLENTY OF WATER. TO REDUCE RISK DURING OUTDOOR WORK THE OCCUPATIONAL SAFETY AND HEALTH ADMINISTRATION RECOMMENDS SCHEDULING FREQUENT REST BREAKS IN SHADED OR AIR CONDITIONED ENVIRONMENTS. ANYONE OVERCOME BY HEAT SHOULD BE MOVED TO A COOL AND SHADED LOCATION. HEAT STROKE IS AN EMERGENCY, CALL 911. $$
910 WWUS74 KTSA 051828 NPWTSA URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE TULSA OK 128 PM CDT TUE JUL 5 2016 ...DANGEROUS HEAT TODAY... OKZ057-058-060100- /O.UPG.KTSA.HT.Y.0007.000000T0000Z-160706T0100Z/ /O.EXA.KTSA.EH.W.0003.000000T0000Z-160706T0100Z/ CRAIG-OTTAWA- INCLUDING THE CITIES OF...VINITA...MIAMI 128 PM CDT TUE JUL 5 2016 ...EXCESSIVE HEAT WARNING IN EFFECT UNTIL 8 PM CDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED AN EXCESSIVE HEAT WARNING...WHICH IS IN EFFECT UNTIL 8 PM CDT THIS EVENING. THE HEAT ADVISORY IS NO LONGER IN EFFECT. * AFFECTED AREA...IN OKLAHOMA...CRAIG...AND OTTAWA COUNTIES. * TEMPERATURE...DANGEROUS HEAT INDICES AROUND 110 DEGREES ARE EXPECTED THIS AFTERNOON. * IMPACTS...SEVERE HEAT STRESS IMPACTS ARE LIKELY IF PROPER PRECAUTIONS ARE NOT TAKEN DURING ANY OUTDOOR ACTIVITY. PRECAUTIONARY/PREPAREDNESS ACTIONS... AN EXCESSIVE HEAT WARNING MEANS THAT A PROLONGED PERIOD OF HOT TEMPERATURES WILL OCCUR. TAKE EXTRA PRECAUTIONS IF YOU WORK OR SPEND TIME OUTSIDE. WHEN POSSIBLE, RESCHEDULE STRENUOUS ACTIVITIES TO EARLY MORNING OR EVENING. KNOW THE SIGNS AND SYMPTOMS OF HEAT EXHAUSTION AND HEAT STROKE. WEAR LIGHT WEIGHT AND LOOSE FITTING CLOTHING WHEN POSSIBLE AND DRINK PLENTY OF WATER. TO REDUCE RISK DURING OUTDOOR WORK THE OCCUPATIONAL SAFETY AND HEALTH ADMINISTRATION RECOMMENDS SCHEDULING FREQUENT REST BREAKS IN SHADED OR AIR CONDITIONED ENVIRONMENTS. ANYONE OVERCOME BY HEAT SHOULD BE MOVED TO A COOL AND SHADED LOCATION. HEAT STROKE IS AN EMERGENCY, CALL 911. $$ OKZ054>056-060-061-060100- /O.CON.KTSA.EH.W.0003.000000T0000Z-160706T0100Z/ OSAGE-WASHINGTON OK-NOWATA-TULSA-ROGERS- INCLUDING THE CITIES OF...PAWHUSKA...BARTLESVILLE...NOWATA... TULSA...CLAREMORE 128 PM CDT TUE JUL 5 2016 ...EXCESSIVE HEAT WARNING REMAINS IN EFFECT UNTIL 8 PM CDT THIS EVENING... * AFFECTED AREA...IN OKLAHOMA...OSAGE...WASHINGTON...NOWATA... TULSA...AND ROGERS COUNTIES. * TEMPERATURE...DANGEROUS HEAT INDICES OF 110 TO 113 DEGREES ARE EXPECTED THIS AFTERNOON. * IMPACTS...SEVERE HEAT STRESS IMPACTS ARE LIKELY IF PROPER PRECAUTIONS ARE NOT TAKEN DURING ANY OUTDOOR ACTIVITY. PRECAUTIONARY/PREPAREDNESS ACTIONS... AN EXCESSIVE HEAT WARNING MEANS THAT A PROLONGED PERIOD OF HOT TEMPERATURES WILL OCCUR. TAKE EXTRA PRECAUTIONS IF YOU WORK OR SPEND TIME OUTSIDE. WHEN POSSIBLE, RESCHEDULE STRENUOUS ACTIVITIES TO EARLY MORNING OR EVENING. KNOW THE SIGNS AND SYMPTOMS OF HEAT EXHAUSTION AND HEAT STROKE. WEAR LIGHT WEIGHT AND LOOSE FITTING CLOTHING WHEN POSSIBLE AND DRINK PLENTY OF WATER. TO REDUCE RISK DURING OUTDOOR WORK THE OCCUPATIONAL SAFETY AND HEALTH ADMINISTRATION RECOMMENDS SCHEDULING FREQUENT REST BREAKS IN SHADED OR AIR CONDITIONED ENVIRONMENTS. ANYONE OVERCOME BY HEAT SHOULD BE MOVED TO A COOL AND SHADED LOCATION. HEAT STROKE IS AN EMERGENCY, CALL 911. $$ ARZ019-020-029-OKZ049-053-059-062>076-060100- /O.CON.KTSA.HT.Y.0007.000000T0000Z-160706T0100Z/ CRAWFORD-FRANKLIN-SEBASTIAN-PUSHMATAHA-CHOCTAW-PAWNEE-MAYES- DELAWARE-CREEK-OKFUSKEE-OKMULGEE-WAGONER-CHEROKEE-ADAIR-MUSKOGEE- MCINTOSH-SEQUOYAH-PITTSBURG-HASKELL-LATIMER-LE FLORE- INCLUDING THE CITIES OF...VAN BUREN...OZARK...CHARLESTON... FORT SMITH...ANTLERS...CLAYTON...HUGO...PAWNEE...PRYOR...GROVE... JAY...SAPULPA...OKEMAH...OKMULGEE...WAGONER...TAHLEQUAH... STILWELL...MUSKOGEE...CHECOTAH...SALLISAW...MCALESTER...STIGLER... WILBURTON...POTEAU 128 PM CDT TUE JUL 5 2016 ...HEAT ADVISORY REMAINS IN EFFECT UNTIL 8 PM CDT THIS EVENING... * AFFECTED AREA...IN ARKANSAS...CRAWFORD...FRANKLIN...AND SEBASTIAN COUNTIES. IN OKLAHOMA...PUSHMATAHA...CHOCTAW... PAWNEE... MAYES...DELAWARE...CREEK...OKFUSKEE...OKMULGEE... WAGONER... CHEROKEE...ADAIR...MUSKOGEE...MCINTOSH...SEQUOYAH... PITTSBURG... HASKELL...LATIMER...AND LE FLORE COUNTIES. * TEMPERATURE...DANGEROUS HEAT INDICES OF 105 TO 110 DEGREES ARE EXPECTED THIS AFTERNOON. * IMPACTS...A HEAT ADVISORY MEANS THAT A PERIOD OF HOT TEMPERATURES IS EXPECTED. THE COMBINATION OF HOT TEMPERATURES AND HIGH HUMIDITY WILL COMBINE TO CREATE A DANGEROUS SITUATION IN WHICH HEAT ILLNESSES ARE POSSIBLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... TAKE EXTRA PRECAUTIONS IF YOU WORK OR SPEND TIME OUTSIDE. WHEN POSSIBLE, RESCHEDULE STRENUOUS ACTIVITIES TO EARLY MORNING OR EVENING. KNOW THE SIGNS AND SYMPTOMS OF HEAT EXHAUSTION AND HEAT STROKE. WEAR LIGHT WEIGHT AND LOOSE FITTING CLOTHING WHEN POSSIBLE AND DRINK PLENTY OF WATER. TO REDUCE RISK DURING OUTDOOR WORK THE OCCUPATIONAL SAFETY AND HEALTH ADMINISTRATION RECOMMENDS SCHEDULING FREQUENT REST BREAKS IN SHADED OR AIR CONDITIONED ENVIRONMENTS. ANYONE OVERCOME BY HEAT SHOULD BE MOVED TO A COOL AND SHADED LOCATION. HEAT STROKE IS AN EMERGENCY, CALL 911. $$
170 WWUS74 KTSA 052031 NPWTSA URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE TULSA OK 331 PM CDT TUE JUL 5 2016 OKZ054>057-060-061-061030- /O.NEW.KTSA.EH.W.0004.160706T1700Z-160707T0100Z/ /O.CON.KTSA.EH.W.0003.000000T0000Z-160706T0100Z/ OSAGE-WASHINGTON OK-NOWATA-CRAIG-TULSA-ROGERS- INCLUDING THE CITIES OF...PAWHUSKA...BARTLESVILLE...NOWATA... VINITA...TULSA...CLAREMORE 331 PM CDT TUE JUL 5 2016 ...EXCESSIVE HEAT WARNING REMAINS IN EFFECT UNTIL 8 PM CDT THIS EVENING... ...EXCESSIVE HEAT WARNING IN EFFECT FROM NOON TO 8 PM CDT WEDNESDAY... THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED AN EXCESSIVE HEAT WARNING...WHICH IS IN EFFECT FROM NOON TO 8 PM CDT WEDNESDAY. * AFFECTED AREA...IN OKLAHOMA...OSAGE...WASHINGTON...NOWATA... CRAIG...TULSA...AND ROGERS COUNTIES. * TEMPERATURE...DANGEROUS HEAT INDEX VALUES BETWEEN 110 AND 113 DEGREES WILL CONTINUE TODAY THROUGH EARLY EVENING. THESE HEAT INDEX VALUES ARE ALSO EXPECTED TO DEVELOP AGAIN TOMORROW AFTERNOON. * IMPACTS...SEVERE HEAT STRESS IMPACTS ARE LIKELY IF PROPER PRECAUTIONS ARE NOT TAKEN DURING ANY OUTDOOR ACTIVITY. PRECAUTIONARY/PREPAREDNESS ACTIONS... AN EXCESSIVE HEAT WARNING MEANS THAT A PROLONGED PERIOD OF HOT TEMPERATURES WILL OCCUR. TAKE EXTRA PRECAUTIONS IF YOU WORK OR SPEND TIME OUTSIDE. WHEN POSSIBLE, RESCHEDULE STRENUOUS ACTIVITIES TO EARLY MORNING OR EVENING. KNOW THE SIGNS AND SYMPTOMS OF HEAT EXHAUSTION AND HEAT STROKE. WEAR LIGHT WEIGHT AND LOOSE FITTING CLOTHING WHEN POSSIBLE AND DRINK PLENTY OF WATER. TO REDUCE RISK DURING OUTDOOR WORK THE OCCUPATIONAL SAFETY AND HEALTH ADMINISTRATION RECOMMENDS SCHEDULING FREQUENT REST BREAKS IN SHADED OR AIR CONDITIONED ENVIRONMENTS. ANYONE OVERCOME BY HEAT SHOULD BE MOVED TO A COOL AND SHADED LOCATION. HEAT STROKE IS AN EMERGENCY, CALL 911. $$ OKZ058-061030- /O.NEW.KTSA.HT.Y.0008.160706T1700Z-160707T0100Z/ /O.CON.KTSA.EH.W.0003.000000T0000Z-160706T0100Z/ OTTAWA- INCLUDING THE CITY OF...MIAMI 331 PM CDT TUE JUL 5 2016 ...EXCESSIVE HEAT WARNING REMAINS IN EFFECT UNTIL 8 PM CDT THIS EVENING... ...HEAT ADVISORY IN EFFECT FROM NOON TO 8 PM CDT WEDNESDAY... THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A HEAT ADVISORY...WHICH IS IN EFFECT FROM NOON TO 8 PM CDT WEDNESDAY. * AFFECTED AREA...IN OKLAHOMA...OTTAWA COUNTY. * TEMPERATURE...DANGEROUS HEAT INDEX VALUES NEAR 110 DEGREES WILL CONTINUE TODAY THROUGH EARLY EVENING. SLIGHTLY LOWER HEAT INDEX VALUES ARE EXPECTED TO DEVELOP AGAIN TOMORROW AFTERNOON...WITH VALUES BETWEEN 105 AND 110. * IMPACTS...SEVERE HEAT STRESS IMPACTS ARE LIKELY IF PROPER PRECAUTIONS ARE NOT TAKEN DURING ANY OUTDOOR ACTIVITY. PRECAUTIONARY/PREPAREDNESS ACTIONS... AN EXCESSIVE HEAT WARNING MEANS THAT A PROLONGED PERIOD OF HOT TEMPERATURES WILL OCCUR. A HEAT ADVISORY MEANS THAT A PERIOD OF HOT TEMPERATURES IS EXPECTED. TAKE EXTRA PRECAUTIONS IF YOU WORK OR SPEND TIME OUTSIDE. WHEN POSSIBLE, RESCHEDULE STRENUOUS ACTIVITIES TO EARLY MORNING OR EVENING. KNOW THE SIGNS AND SYMPTOMS OF HEAT EXHAUSTION AND HEAT STROKE. WEAR LIGHT WEIGHT AND LOOSE FITTING CLOTHING WHEN POSSIBLE AND DRINK PLENTY OF WATER. TO REDUCE RISK DURING OUTDOOR WORK THE OCCUPATIONAL SAFETY AND HEALTH ADMINISTRATION RECOMMENDS SCHEDULING FREQUENT REST BREAKS IN SHADED OR AIR CONDITIONED ENVIRONMENTS. ANYONE OVERCOME BY HEAT SHOULD BE MOVED TO A COOL AND SHADED LOCATION. HEAT STROKE IS AN EMERGENCY, CALL 911. $$ ARZ019-020-029-OKZ049-053-059-062>076-061030- /O.NEW.KTSA.HT.Y.0008.160706T1700Z-160707T0100Z/ /O.CON.KTSA.HT.Y.0007.000000T0000Z-160706T0100Z/ CRAWFORD-FRANKLIN-SEBASTIAN-PUSHMATAHA-CHOCTAW-PAWNEE-MAYES- DELAWARE-CREEK-OKFUSKEE-OKMULGEE-WAGONER-CHEROKEE-ADAIR-MUSKOGEE- MCINTOSH-SEQUOYAH-PITTSBURG-HASKELL-LATIMER-LE FLORE- INCLUDING THE CITIES OF...VAN BUREN...OZARK...CHARLESTON... FORT SMITH...ANTLERS...CLAYTON...HUGO...PAWNEE...PRYOR...GROVE... JAY...SAPULPA...OKEMAH...OKMULGEE...WAGONER...TAHLEQUAH... STILWELL...MUSKOGEE...CHECOTAH...SALLISAW...MCALESTER...STIGLER... WILBURTON...POTEAU 331 PM CDT TUE JUL 5 2016 ...HEAT ADVISORY REMAINS IN EFFECT UNTIL 8 PM CDT THIS EVENING... ...HEAT ADVISORY IN EFFECT FROM NOON TO 8 PM CDT WEDNESDAY... THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A HEAT ADVISORY...WHICH IS IN EFFECT FROM NOON TO 8 PM CDT WEDNESDAY. * AFFECTED AREA...IN ARKANSAS...CRAWFORD...FRANKLIN...AND SEBASTIAN COUNTIES. IN OKLAHOMA...PUSHMATAHA...CHOCTAW... PAWNEE... MAYES...DELAWARE...CREEK...OKFUSKEE...OKMULGEE... WAGONER... CHEROKEE...ADAIR...MUSKOGEE...MCINTOSH...SEQUOYAH... PITTSBURG... HASKELL...LATIMER...AND LE FLORE COUNTIES. * TEMPERATURE...DANGEROUS HEAT INDEX VALUES BETWEEN 105 AND 110 DEGREES WILL CONTINUE TODAY THROUGH EARLY EVENING. THESE HEAT INDEX VALUES ARE ALSO EXPECTED TO DEVELOP AGAIN TOMORROW AFTERNOON. * IMPACTS...THE COMBINATION OF HOT TEMPERATURES AND HIGH HUMIDITY WILL COMBINE TO CREATE A DANGEROUS SITUATION IN WHICH HEAT ILLNESSES ARE POSSIBLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HEAT ADVISORY MEANS THAT A PERIOD OF HOT TEMPERATURES IS EXPECTED. TAKE EXTRA PRECAUTIONS IF YOU WORK OR SPEND TIME OUTSIDE. WHEN POSSIBLE, RESCHEDULE STRENUOUS ACTIVITIES TO EARLY MORNING OR EVENING. KNOW THE SIGNS AND SYMPTOMS OF HEAT EXHAUSTION AND HEAT STROKE. WEAR LIGHT WEIGHT AND LOOSE FITTING CLOTHING WHEN POSSIBLE AND DRINK PLENTY OF WATER. TO REDUCE RISK DURING OUTDOOR WORK THE OCCUPATIONAL SAFETY AND HEALTH ADMINISTRATION RECOMMENDS SCHEDULING FREQUENT REST BREAKS IN SHADED OR AIR CONDITIONED ENVIRONMENTS. ANYONE OVERCOME BY HEAT SHOULD BE MOVED TO A COOL AND SHADED LOCATION. HEAT STROKE IS AN EMERGENCY, CALL 911. $$
What forecasters said that day
The local office's own words before this heat advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this heat advisory went out at Jul 4, 2:43 PM CDT, 9 minutes earlier.
Area forecast discussion, Jul 4, 2:43 PM CDT, 9 minutes before
Area Forecast Discussion National Weather Service Tulsa OK 243 PM CDT MON JUL 4 2016 .DISCUSSION... A few isolated showers/thunderstorms will remain possible this afternoon across far southeast Oklahoma and west-central Arkansas. This activity will likely dissipate by early evening with the loss of surface heating. Main forecast concern over the next few days will be the excessive heat as upper ridge builds over the southern plains. Recent heavy rainfall will likely keep afternoon dewpoints elevated with heat indices in the 105-110 degree range across much of eastern Oklahoma and west-central Arkansas. A heat advisory will be issued for Tuesday and this will likely need to be extended Wednesday for at least portions of the area as high temperatures remain above normal. Hot and humid conditions will generally prevail for the remainder of the week into the weekend as high pressure ridge aloft continues to dominate the overall weather pattern. A few weak disturbances in northwest flow aloft will provide periodic chances for precipitation, mainly across far northeast oklahoma and northwest Arkansas. There is a limited chance MCS activity to the north clips portions of aforementioned area Friday night into Saturday, however heavier precipitation is expected to remain over eastern Kansas/Missouri. && .PRELIMINARY POINT TEMPS/POPS... TUL 77 96 80 95 / 10 10 10 10 FSM 75 95 78 94 / 10 10 10 10 MLC 78 94 78 94 / 10 10 10 10 BVO 72 95 76 95 / 10 10 10 10 FYV 70 91 74 92 / 10 10 10 20 BYV 71 93 75 93 / 10 10 20 20 MKO 74 93 78 93 / 10 10 10 10 MIO 74 94 77 94 / 10 10 20 20 F10 77 93 77 95 / 10 10 10 10 HHW 75 93 76 95 / 20 10 10 10 && .TSA Watches/Warnings/Advisories... OK...Heat Advisory from noon to 8 PM CDT Tuesday for OKZ049-053>076. AR...Heat Advisory from noon to 8 PM CDT Tuesday for ARZ019-020-029. && SHORT TERM...69 LONG TERM....12
Hazardous weather outlook, Jul 4, 12:25 PM CDT, 2 hours 27 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
1225 PM CDT MON JUL 4 2016
ARZ001-002-010-011-019-020-029-OKZ049-053>076-051015-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
1225 PM CDT MON JUL 4 2016
THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.
.DAY ONE...THIS AFTERNOON AND TONIGHT.
THUNDERSTORMS WITH DANGEROUS LIGHTNING.
RISK...ELEVATED.
AREA...SOUTHEAST OKLAHOMA AND WEST CENTRAL ARKANSAS.
ONSET...ONGOING.
DANGEROUS HEAT.
RISK...LIMITED.
AREA...SOUTHEAST OKLAHOMA.
ONSET...MID AFTERNOON.
DISCUSSION...
THUNDERSTORMS MAY REDEVELOP ACROSS PARTS OF MAINLY FAR SOUTHEAST
OKLAHOMA AND INTO WEST CENTRAL ARKANSAS THIS AFTERNOON. SEVERE
WEATHER IS NOT ANTICIPATED...BUT IF STORMS DO DEVELOP...THE
STRONGEST ONES COULD PRODUCE GUSTY WINDS AND LOCALLY HEAVY
RAINFALL. DRY CONDITIONS ARE EXPECTED AREAWIDE BY SUNSET.
IN ADDITION...TEMPERATURES ARE EXPECTED TO WARM THIS AFTERNOON AS
THE CLOUDINESS DIMINISHES. A FEW SPOTS MAINLY IN SOUTHEAST
OKLAHOMA COULD SEE HEAT INDEX VALUES IN THE TRIPLE DIGITS.
SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
SPOTTER ACTIVATION NOT EXPECTED.
.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.
TUESDAY...THUNDERSTORM POTENTIAL...DANGEROUS HEAT POTENTIAL.
WEDNESDAY AND THURSDAY...HIGH WIND POTENTIAL...
DANGEROUS HEAT POTENTIAL.
FRIDAY...THUNDERSTORM POTENTIAL...DANGEROUS HEAT POTENTIAL.
SATURDAY AND SUNDAY...THUNDERSTORM POTENTIAL.
EXTENDED DISCUSSION...
AN UPPER LEVEL RIDGE WILL BUILD ACROSS THE REGION FOR THE
REMAINDER OF THE WEEK...WITH HOT AND HUMID CONDITIONS PREVAILING.
EXPECT SEVERAL DAYS OF TRIPLE DIGIT HEAT INDEX VALUES.
THUNDERSTORMS THAT ARE EXPECTED TO DEVELOP ACROSS PARTS OF EASTERN
KANSAS TUESDAY NIGHT MAY BRUSH FAR NORTHEAST OKLAHOMA AND
NORTHWEST ARKANSAS EARLY WEDNESDAY MORNING...BUT OTHERWISE...THE
NEXT CHANCE OF SHOWERS AND THUNDERSTORMS WILL NOT BE UNTIL NEXT
WEEKEND.
WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.The office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 3, 7:00 PM CDT | Areal Flood Advisory | TSA | Creek, Okfuskee, Okmulgee, Tulsa | 60 min |
| Jul 3, 7:02 PM CDT | Special Weather Statement | TSA | Okfuskee | 28 min |
| Jul 3, 7:28 PM CDT | Special Weather Statement | TSA | Creek, Okfuskee, Okmulgee | 47 min |
| Jul 3, 7:39 PM CDT | Areal Flood Advisory | TSA | Creek, Muskogee, Okfuskee, Okmulgee, Tulsa, Wagoner | 66 min |
| Jul 3, 8:00 PM CDT | Special Weather Statement | TSA | Okfuskee, Okmulgee, Wagoner | 45 min |
| Jul 3, 8:45 PM CDT | Special Weather Statement | TSA | Haskell, McIntosh, Muskogee | 45 min |
| Jul 3, 9:01 PM CDT | Areal Flood Advisory | TSA | Creek, McIntosh, Muskogee, Okfuskee, Okmulgee, Tulsa | 119 min |
| Jul 3, 9:29 PM CDT | Special Weather Statement | TSA | Haskell, McIntosh, Pittsburg, Sequoyah | 46 min |
| Jul 4, 12:13 AM CDT | Areal Flood Advisory | TSA | Latimer, LeFlore, Pittsburg, Pushmataha | 3 hr |
Nearby
Heat Advisories in Oklahoma, 2016Heat Advisories in Arkansas, 2016Every heat advisory in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.